Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Feb 7, 2011, 3:50 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 3:50 PM EST (20:50 UTC)
- Expired
- Feb 8, 2011, 3:47 PM EST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
628 WHUS72 KTAE 072050 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 350 PM EST MON FEB 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM EST THIS EVENING UNTIL 10 AM EST TUESDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ750-770-080930- /O.NEW.KTAE.SC.Y.0009.110207T2050Z-110208T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 350 PM EST MON FEB 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: NORTHWEST AROUND 25 KNOTS AND GUSTY. * SEAS: UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-080930- /O.NEW.KTAE.SC.Y.0009.110208T0300Z-110208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 350 PM EST MON FEB 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY. * WINDS: NORTHWEST AROUND 25 KNOTS AND GUSTY. * SEAS: UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
375 WHUS72 KTAE 080348 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1048 PM EST MON FEB 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ750-770-081015- /O.CON.KTAE.SC.Y.0009.000000T0000Z-110208T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1048 PM EST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: NORTHWEST 25 TO 30 KNOTS AND GUSTY. * SEAS: 4 TO 6 FEET NEARSHORE...7 TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-081015- /O.CON.KTAE.SC.Y.0009.000000T0000Z-110208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1048 PM EST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: NORTHWEST 25 TO 30 KNOTS AND GUSTY. * SEAS: 3 TO 5 FEET NEARSHORE...6 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
023
WHUS72 KTAE 080921
MWWTAE
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 AM EST TUE FEB 8 2011
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
.WINDS WILL RAPIDLY DIMINISH THIS MORNING AS AN AREA OF HIGH
PRESSURE SETTLES INTO THE REGION. HOWEVER...THE STRONG WINDS
OVERNIGHT CAUSED THE SEAS TO REACH 8 TO 10 FEET OFFSHORE...AND IT
WILL TAKE MORE TIME FOR THE SEAS TO DROP BELOW ADVISORY LEVELS...
WHICH IS NOT EXPECTED TO OCCUR UNTIL LATE THIS AFTERNOON.
GMZ730-750-755-765-081030-
/O.CAN.KTAE.SC.Y.0009.000000T0000Z-110208T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
421 AM EST TUE FEB 8 2011
...SMALL CRAFT ADVISORY IS CANCELLED...
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS. THE STRONG WINDS
THAT OCCURRED OVERNIGHT BEHIND A COLD FRONT WERE RAPIDLY WEAKENING.
SMALL CRAFT OPERATORS SHOULD STILL EXERCISE CAUTION THIS MORNING
UNTIL WINDS AND SEAS SUBSIDE FURTHER.
$$
GMZ770-775-081530-
/O.EXT.KTAE.SC.Y.0009.000000T0000Z-110208T2200Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
421 AM EST TUE FEB 8 2011
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.
* WINDS: NORTHWEST NEAR 20 KNOTS...DECREASING TO AROUND
10 KNOTS THIS AFTERNOON.
* SEAS: 7 TO 10 FEET...SUBSIDING TO 4 TO 6 FEET LATE THIS
AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.
&&
$$
FOURNIER379 WHUS72 KTAE 081523 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1023 AM EST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... .WINDS WILL RAPIDLY DIMINISH THIS MORNING AS AN AREA OF HIGH PRESSURE SETTLES INTO THE REGION. HOWEVER...THE STRONG WINDS OVERNIGHT CAUSED THE SEAS TO REACH 8 TO 10 FEET OFFSHORE. SEAS HAVE SUBSIDING A BIT THIS MORNING...HOWEVER...AND IT WILL TAKE MORE TIME FOR THE SEAS TO DROP BELOW ADVISORY LEVELS...WHICH IS NOT EXPECTED TO OCCUR UNTIL THIS AFTERNOON. GMZ770-775-082200- /O.CON.KTAE.SC.Y.0009.000000T0000Z-110208T2200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1023 AM EST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * WINDS: NORTH 10 TO 15 KNOTS...DECREASING TO AROUND 10 KNOTS THIS AFTERNOON. * SEAS: 5 TO 7 FEET...SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 14-MROCZKA
961 WHUS72 KTAE 082047 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 PM EST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY FROM DESTIN TO THE SUWANNEE RIVER BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE HAS BEEN CANCELLED... GMZ770-775-082200- /O.CAN.KTAE.SC.Y.0009.000000T0000Z-110208T2200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 347 PM EST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 3:48 PM EST, 2 minutes earlier.
Area forecast discussion, Feb 7, 3:48 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST MON FEB 7 2011
.SYNOPSIS...COMPLEX PATTERN CONTINUES ACROSS THE SOUTHEAST THIS
AFTERNOON. WARM FRONTAL BOUNDARY ASSOCIATED WITH A SURFACE LOW IS
ANALYZED ACROSS NORTH CENTRAL FLORIDA THIS AFTERNOON. A COLD FRONT
EXTENDS ACROSS THE NORTH CENTRAL GULF COAST...INDICATING THE LEADING
EDGE OF MUCH COOLER AND DRIER AIR. THE POSITION OF THIS COLD FRONT
AT 19 UTC SHOWS UP VERY WELL IN THE VISIBLE IMAGERY WITH A ROPE
CLOUD EVIDENT FROM NEAR KPNS SOUTHWARD INTO THE GULF.
VAPOR IMAGERY SHOWS THE LARGE TROF SWINGING INTO THE SOUTHEAST. THIS
ENERGETIC FEATURE LED TO WIDESPREAD AREAS OF RAIN ACROSS THE REGION
TODAY. WITH THE TROF-TYPE PATTERN TO REMAIN IN PLACE ACROSS THE
EASTERN CONUS THROUGH THE SHORT TERM PERIOD...EXPECT AN OVERALL FAST
AND SOMEWHAT UNSETTLED WEATHER PATTERN TO CONTINUE.
&&
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT).
MODEL GUIDANCE IS NOT IN VERY GOOD AGREEMENT THIS CYCLE...ESPECIALLY
BEYOND ABOUT 24 HOURS. WHILE THE OVERALL PATTERN THROUGH THE FIRST
48 HOURS IS WELL HANDLED...VARIATIONS IN SURFACE CONDITIONS ARE
CAUSING DIFFERENCES IN THE TEMPERATURE FORECAST FOR TUESDAY NIGHT.
CONFIDENCE IN THE FORECAST DECREASES MARKEDLY BY WEDNESDAY NIGHT AS
THE NAM/GFS/EURO ALL OFFER DIFFERENT SOLUTIONS WITH THE SAME SYSTEM.
AS THE COLD FRONT MOVES THROUGH THE REGION THIS EVENING...SHOULD SEE
RAIN CHANCES DIMINISH WEST TO EAST. WITH SHOWERS OCCURRING RIGHT
ALONG THE FRONTAL BOUNDARY...DO NOT EXPECT TO SEE A LONG DURATION OF
RAIN WITH THE FRONT. WITH ONLY A NARROW LINE OF SHOWERS...WILL OPT
FOR A FORECAST A LITTLE BIT BELOW GUIDANCE VALUES. FOR
TEMPERATURES...LOW STRATUS IS EXPECTED TO OVERSPREAD THE REGION
BEHIND THE COLD FRONT. SINCE THE MAGNITUDE OF COLD ADVECTION BEHIND
THIS BOUNDARY IS NOT EXPECTED TO BE ESPECIALLY STRONG...FEEL THE
INCREASED CLOUDS AND STRONG WINDS POINT TO A HIGHER TEMP
FORECAST...MORE IN LINE WITH THE MET GUIDANCE AS THE GFS-BASED MAV
REMAINS ON THE COLDER SIDE OF THE ENVELOPE.
TUESDAY...IF THERE IS ANY AGREEMENT IN THE MODELS WITH THE
FORECAST...IT'S HERE. HIGH PRESSURE WILL BUILD ACROSS THE OHIO RIVER
VALLEY. WITH COLD ADVECTION CONTINUING INTO TUESDAY TEMPERATURES
WILL STRUGGLE TO GET MUCH WARMER THAN THE LOWER 50S IN MANY AREAS.
TUESDAY NIGHT...WITH THE RELATIVELY FAST PATTERN AND THE RIDGE OF
HIGH PRESSURE REMAINING CENTERED ACROSS THE OHIO RIVER
VALLEY...EXPECT WINDS TO REMAIN UP AROUND 5 KTS OR SO THROUGHOUT THE
NIGHT. THIS WILL SIGNIFICANTLY LIMIT THE WIDESPREAD FREEZE POTENTIAL
ACROSS THE REGION. MOREOVER...THE FACT THAT WINDS WILL BE VEERING
QUICKLY FROM NW TO NE IS ALSO A LIMITING FACTOR. SINCE THE BULK OF
THE GUIDANCE IS BELOW FREEZING...WILL SHOW A LIGHT FREEZE...BUT STAY
ON THE WARMER SIDE OF THE GUIDANCE ENVELOPE. THIS RESULTS IN A
FORECAST THAT IS CLOSELY BLENDED BETWEEN PERSISTENCE AND THE MET
GUIDANCE...DISCOUNTING COMPLETELY THE COLDER MAV SOLUTION.
WEDNESDAY/WEDNESDAY NIGHT...A TRANSITIONAL DAY AS THE HIGH PRESSURE
OVER THE OHIO RIVER VALLEY SHIFTS EASTWARD AND THE NEXT STORM SYSTEM
DROPS OUT OF THE PLAINS. THE TIMING AND TRACK OF THIS SYSTEM
INCOMING WEDNESDAY NIGHT IS HIGHLY SUSPECT. THE NAM SOLUTION TENDS
TO BE ON THE WARMER (MORE NORTHERN) SIDE OF THE GUIDANCE...WHILE THE
GFS IS THE COOLER OF THE GUIDANCE VALUES...MORE ON THE SOUTHERN
SIDE. THE EURO OPTS FOR MORE OF A COMPROMISE SOLUTION...BUT WITH
THIS TYPE SYSTEM...TRACK AND INTENSITY OF THE SURFACE LOW IS QUITE
IMPORTANT. A STRONGER SURFACE LOW DEVELOPING IN THE NORTHERN GULF
WOULD RAPIDLY INCREASE LOW LEVEL WARM ADVECTION...RESULTING IN A
MUCH WARMER FORECAST...AND MORE PRECIPITATION. A WEAKER...MORE
DEPRESSED WAVE LIKE THE GFS IS SHOWING SHUNTED TO THE SOUTH WOULD
FAVOR FASTER ARRIVAL OF COOLER AIR FROM THE NORTHWEST...AND LIGHTER
PRECIPITATION. WITH THE LACK OF ANY AVAILABLE CONSISTENCY OR
AGREEMENT IN THE MODELS...WILL FAVOR A PERSISTENCE FORECAST WEIGHTED
A LITTLE CLOSER TO THE NAM...SINCE THE EURO SURFACE PATTERN IS
CLOSER TO THE NAM THAN THE GFS. AS EMPHASIZED EARLIER...THIS PORTION
OF THE FORECAST IS MUCH LOWER CONFIDENCE THAN NORMAL.
.LONG TERM...(THURSDAY THROUGH SUNDAY).
ON THURSDAY....SHORTWAVE EXITS EWD WITH MID-UPPER FLOW BECOMING
LARGELY ZONAL BY THURS EVE. SURFACE LOW MOVES ENE ACROSS LOCAL
WATERS AND EXITS INTO WRN ATLC DRAGGING THE COLD FRONT ACROSS THURS
EVE-NIGHT WITH COLDER AND DRIER AIR IN ITS WAKE. IT APPEARS
(ESPECIALLY WITH LATEST EURO LOW FURTHER SOUTH) THAT THE RAIN WILL
MOVE OUT BEFORE IT GETS COLD ENOUGH THU NIGHT FOR NON-LIQUID PRECIP
ACROSS NW MOST COUNTIES...BUT IT MAY END UP BEING CLOSE ENOUGH THAT
THIS WILL NEED TO BE WATCHED. ANOTHER TROUGH...ALBEIT MOISTURE
STARVED...MOVES ACROSS FRI-FRI NIGHT. IN ITS WAKE...STRONG DEEP
LAYER RIDGING PRECEDED BY NW STEERING FLOW BUILDS IN. BY SUN
EVE...RIDGE AXIS OVERHEAD. SO EXTENDED PERIOD WILL BE COLDER AND
DRIER THAN NORMAL.
WILL START PERIOD WITH LOW-MID SCT POPS WED NIGHT-THURS. WITH LOW
FURTHER SOUTH WILL DROP ISOLD TSTMS OVER WATERS. THEN...NIL POPS
REST OF PERIOD. MIN TEMPS COMMENCE WED NIGHT NEAR CLIMO (INLAND MIN
CLIMO AVG 41 DEGREES). IN WAKE OF FRONT...MINS DROP TO AROUND 5
DEGREES BELOW CLIMO THURS NIGHT AND TEN DEGREES BELOW FRI NIGHT. A
LIGHT FREEZE IS POSSIBLE FOR PORTIONS OF AREA THURS NIGHT WITH A
WIDESPREAD LIGHT FREEZE MORE LIKELY ON FRI NIGHT. TEMPS RISE TO
ABOUT FIVE DEGREES BELOW CLIMO SAT NIGHT UP TO AROUND CLIMO SUN
NIGHT. MAX TEMPS ON THURS AND FRI ARE AROUND 5 TO 7 DEGREES BELOW
NORMAL (INLAND MAX CLIMO AROUND 65 DEGREES)...RISING TO A FEW
DEGREES BELOW CLIMO ON SAT UP TO AROUND CLIMO ON SUN.
&&
.AVIATION...COLD FRONT WILL SWEEP ACROSS THE FORECAST AREA THIS
EVENING. MAIN AREA OF STEADY RAIN HAS NOW EXITED EAST OF
KVLD...HOWEVER A SECOND ROUND OF BRIEF SHOWERS AND STORMS HAS
DEVELOPED AND WILL CROSS THE REGION JUST AHEAD OF THE COLD FRONT
OVER THE NEXT SEVERAL HOURS. CONDITIONS WILL BE VARIABLE THROUGH THE
MUCH OF THE OVERNIGHT... BETWEEN VFR AND IFR AT ALL
TERMINALS...HOWEVER THE MOST PREDOMINATE CONDITIONS SEEN UPSTREAM
BEHIND THE FRONT IS IN THE MVFR CATEGORY. LATE TONIGHT...AND EARLY
TUESDAY VFR CONDITIONS WILL RETURN TO ALL TERMINALS AS THE BACK EDGE
OF THE CLOUD SHIELD PASSES THROUGH THE REGION. VFR CONDITIONS WILL
THEN PREVAIL THROUGH THE DAYLIGHT HOURS OF TUESDAY.
&&
.MARINE...SOLID SCA EVENT LIKELY TO BEGIN IN THE NEXT HOUR OR TWO.
WINDS BEHIND THE COLD FRONT ARE SUSTAINED AROUND 25 KTS WITH GUSTS
NEAR GALE FORCE. EXPECT SCA CONDITIONS TO REACH THE EASTERN LEGS BY
03Z TUESDAY AND CONTINUE THROUGH ABOUT 15Z. SINCE THIS EVENT WILL BE
A SHORT DURATION...SHOULD SEE SEAS OFFSHORE ONLY BUILDING TO NEAR 8
FEET. WITH HIGH PRESSURE RETURNING BY TUESDAY AFTERNOON...EXPECT
CONDITIONS TO REMAIN LIGHT UNTIL THE NEXT SYSTEM ENTERS THE MARINE
AREA ON THURSDAY. AS PREVIOUSLY NOTED...THE FORECAST FROM THURSDAY
AND BEYOND IS HIGHLY DEPENDENT ON THE TRACK AND INTENSITY OF THIS
SYSTEM...AND IT IS TOO EARLY TO CONFIDENTLY SAY WHETHER CAUTIONARY
OR ADVISORY CONDITIONS WILL BE POSSIBLE.
&&
.FIRE WEATHER...AFTER A GOOD SOAKING RAIN...A COLD FRONT WILL CROSS
THE AREA THIS EVENING. ONE MORE BRIEF ROUND OF SHOWERS AND STORMS
ALONG THE FRONT IS LIKELY THIS EVENING...AND THEN CONDITIONS WILL
BEGIN TO DRY OUT. MUCH DRIER CONDITIONS ARE EXPECTED FOR TUESDAY AND
WEDNESDAY. SEVERAL HOURS OF NEAR CRITICAL LEVELS OF RELATIVE
HUMIDITY ARE EXPECTED TUESDAY AFTERNOON AND AGAIN WEDNESDAY
AFTERNOON ACROSS PORTIONS OF NORTH FLORIDA. AT THIS TIME FORECAST
CONDITIONS DO NOT QUITE REACH RED FLAG CRITERIA FOR TUESDAY...BUT
THE SITUATION WILL NEED TO BE MONITORED CLOSELY. THE NEXT CHANCE OF
RAINFALL WILL COME WEDNESDAY NIGHT INTO EARLY THURSDAY AS A WEAK
SYSTEM PASSES TO OUR SOUTH. THERE REMAINS SOME QUESTION AS TO HOW
QUICKLY THIS SYSTEM WILL DEPART DURING THURSDAY AND FRIDAY...BUT
CONFIDENCE IS HIGH IN DRY CONDITIONS RETURNING TO THE REGION BY THE
UPCOMING WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 39 54 30 60 39 / 40 0 0 0 20
PANAMA CITY 35 53 37 57 41 / 20 0 0 0 30
DOTHAN 33 51 32 56 37 / 20 0 0 10 30
ALBANY 35 51 30 57 38 / 30 0 0 10 30
VALDOSTA 38 54 32 63 41 / 50 0 0 0 20
CROSS CITY 39 55 31 65 42 / 50 0 0 0 20
APALACHICOLA 37 55 35 57 45 / 30 0 0 0 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
TUESDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO
60 NAUTICAL MILES.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FROM DESTIN TO
APALACHICOLA OUT TO 60 NAUTICAL MILES.
&&
LONG TERM...BLOCK
AVIATION/FIRE WEATHER...MROCZKA
REST OF DISCUSSION...GODSEYHazardous weather outlook, Feb 7, 4:24 AM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 424 AM EST MON FEB 7 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-080930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 424 AM EST MON FEB 7 2011 /324 AM CST MON FEB 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... RAIN IS EXPECTED DURING MUCH OF THE DAY...BUT WILL END QUICKLY FROM WEST TO EAST TONIGHT AS A COLD FRONT MOVES THROUGH THE REGION. THE ATMOSPHERE IS NOT VERY UNSTABLE...SO ANY THUNDERSTORMS THAT DEVELOP TODAY WILL LIKELY BE LIMITED TO OVER THE GULF OF MEXICO. RAINFALL AMOUNTS WILL RANGE FROM ABOUT HALF AN INCH IN SOUTH GEORGIA AND ALABAMA...TO AN INCH AND A HALF ACROSS NORTH FLORIDA. ISOLATED AMOUNTS UP TO THREE INCHES ARE POSSIBLE IN NORTH FLORIDA...BUT WIDESPREAD FLOODING IS NOT EXPECTED. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY TONIGHT AFTER THE COLD FRONT PASSES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A COOL AIRMASS WILL BE IN PLACE BY TUESDAY MORNING. HOWEVER...BREEZY CONDITIONS WILL LIKELY PREVENT FREEZING TEMPERATURES. A LIGHT FREEZE IS POSSIBLE IN THE NORMALLY COLDEST INLAND LOCATIONS (AWAY FROM THE CITIES) WEDNESDAY MORNING. ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION WEDNESDAY NIGHT THROUGH THURSDAY...BRINGING A CHANCE OF RAIN. COOLER AND DRIER WEATHER IS EXPECTED FRIDAY AND SATURDAY...FOLLOWED BY A GRADUAL WARMING TREND BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.